Why won't it get hard even with Viagra?

Discussion in 'The Healthy Penis' started by BigInBellevue, Aug 13, 2010.

  1. BigInBellevue

    Verified Gold Member

    Joined:
    Jan 31, 2010
    Messages:
    506
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Nashville TN
    This is a single incident which has bothered me. I took about 45 mg of Viagra, which is more than I normally take. I wanted to be sure to perform. Altho I am ancient, usually I can get it up and keep it up pretty well (with a little Viagra as a help) as long as it is being stimulated adequately. But when I got to the place of the object of my desires, whatever he did just didn't get me past semi. And he tried. He has been very considerate, so that part is great. He really wants a big one, and I want to give it to him. It doesn't seem rational, but should I perhaps have taken a lower dose of Viagra? I don't think it was nerves. It could have been unfamiliarity. Suggestions?
     
  2. BIGDP

    Gold Member

    Joined:
    Mar 1, 2008
    Messages:
    464
    Albums:
    2
    Likes Received:
    0
    Gender:
    Male
    I had an encounter with someone a couple of months ago, and I just couldn't get off and it didn't get rock hard for that long. Not really a big deal, but it certainly wasn't how I wanted it to turn out. After I thought about it, I realized I hadn't really eaten anything that day, I might have been dehydrated, and I had an alcoholic beverage while he was there. It just didn't happen for me. Fortunately, he and I are great kissers, so that helped. He got off great. Not a huge cock, but definitely a huge cummer.
     
  3. pervysage

    pervysage New Member

    Joined:
    May 31, 2010
    Messages:
    19
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    I would try exercise, it always helps with circulation and stress relief.
     
  4. B_Hornaplenty

    B_Hornaplenty New Member

    Joined:
    Jun 11, 2006
    Messages:
    441
    Likes Received:
    0
    You haven't mentioned your age, but if you are in the 50's the dose you took sounds appropriate. I've never heard of older men taking too large a dose of Viagra. My urologist told me I could take more than my 100 mg dose, but I would be wasting the medicine, my cock wouldn't get any harder.

    Unfamiliarity with a partner can create some anxiety and that can affect the results. Such anxiety is actually a nervous reaction, so "nerves" could be the source of the problem. There are two other factors which the doctors warn against: 1) don't eat or drink citrus when using Viagra, and 2) Viagra doesn't work well after eating food, especially fatty food. If you ate that day it could very well have diminished the effect and caused the poor response you got.
     
  5. Belly_Dancer

    Belly_Dancer New Member

    Joined:
    Jan 14, 2007
    Messages:
    846
    Albums:
    1
    Likes Received:
    2
    Gender:
    Female
    Location:
    Canada
    Viagra can help you get and keep an erection, but it does not guarantee an erection, regardless of dose.

    There are still multiple psychological factors involved in physical arousal, and I suspect the previous poster was right when he said that you were nervous in an unfamiliar situation. Even if you didn't feel overly nervous, being with a new partner (IME) can create an almost subliminal stress which doesn't show outwardly, but can interfere with physical arousal and ability to orgasm.

    If you are with this partner again, I suspect your problems will improve as you become more comfortable with him.
     
    #5 Belly_Dancer, Aug 14, 2010
    Last edited: Aug 14, 2010